# SDR SWAA2018090624862

- Difficulty date: August 27, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 19,528 hours, 8,437 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WHEEL WELL VAPOR BARRIER CRACKED AT APPROXIMATELY LBL 35.  REPAIRED BARRIER IAW SRM.
